# SDR DLL15971725

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1166
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT WILL NOT TURN OFF.  REPLACED POWER SUPPLY, LIGHTS CHECK NORMAL.
